# SDR GTIA020697

- Difficulty date: June 3, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD STATION 200-256 LEFT FOUR BROKEN INSERTS AND CORE BROKEN.  FABRICATED A NEW FLOORBOARD STATION 200-256, LEFT.  (M)
